# SDR AWXA200300912

- Difficulty date: August 2, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 15,851 hours, 6,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5391379020002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-04 CHECK A .5 INCH CRACK WAS FOUND ON FWD CARGO COMPARTMENT PROFILE AT FR 28, STR 38 RT. MAINTENANCE CUTOUT DAMAGED SECTION OF PROFILE AT FR 28, STR 38 RT; FABRICATED A NEW REPLACEMENT SECTION OF PROFILE AND A SPLICE PLATE; INSTALLED REPAIR PARTS IAW AWA ER 26-5320-03154-SS1.
